MAUDE Adverse Event Report: TERUMO BCT HARVEST TERUMO; APC-30 PROCEDURE PACK

TERUMO BCT HARVEST TERUMO; APC-30 PROCEDURE PACK
Model Number 51404
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: the customer provided a delivery slip which indicated lot 10b9942 (with an expiry date of 01 sep 2020) was used by the customer on (b)(6) 2021.Harvest product kits contain multiple components that have various expiry dates.The outer kit label contains the expiry date associated with the component that has the shortest expiry timeframe.A review of the device history record (dhr) for this unit showed no irregularities during manufacturing that were relevant to this issue.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
Upon review of the information provided by the distributor, it was discovered that an expired havest procedure pack disposable was used on a patient.The apc-30 procedure pack disposable was labeled with an expiration date of 09/01/2020.The procedure was performed on (b)(6) 2021.Patient information and outcome are unknown at this time.The disposable set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5 and h.6.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
Patient infomation and outcome are unavailable from the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5, e.1, h.6 and h.10.Investigation: the customer declined to respond to the retraining offered by terumo bct clinical support.Root cause: based on the clinical findings, the use of the expired set was caused by operator error.
 
Event or Problem Description
After multiple follow-up attempts, patient information, further procedural details, the disposition of the collected product and status of the recipient were not provided.

Brand Name
HARVEST TERUMO
Common Device Name
APC-30 PROCEDURE PACK
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
MDR Report Key11333513
Report Number1722028-2021-00069
Device Sequence Number11708925
Product Code ORG
UDI-Device Identifier05020583514041
UDI-Public05020583514041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK130068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2020
Device Model Number51404
Device Catalogue Number51404
Device Lot Number10B9942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/17/2021
04/13/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/10/2021
04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;